Thanks for your concern and support. Sorry to hear about the anxiety but that doesn't mean it will always be there.
Yes I have a mattress, 2 in fact. Most prisoners sleep on a flattened down cardboard box, 150 in a cell. They have to take it in turns to sleep because not enough space for everyone to lie down at the same time.
Yesterday I actually spoke on the phone to the born in India pharmacist my sister's ex husband found for me in London. I may not have mentioned I'm getting frequent migraine and nausea. Anyway, he said the most likely cause is not one individual medication but a combination of all 4 - venlafaxine, Quetiapine, clonazepam and Tramadol. He said they all work on different brain receptors and "overload the system". I'm down to just 2 Tramadol capsules now twice a week and will try to space out how often I take them gradually. What a wonderful person. I will soon be completely off clonazepam which may help.
My cellmate is bipolar and has TB, so lost his lucrative paid trustee job, for the time being anyway. 2 days ago he said he was going to kill himself. I managed to talk him out of it and said me and the nice American will always be there to watch over him. It was scary.